Unterrichtszeiten

1.Stunde             08.00 – 08.50 Uhr

2.Stunde             08.50 – 09.40 Uhr

Pause                   15 min

3.Stunde             09.55 – 10.45 Uhr

4.Stunde             10.45 – 11.35 Uhr

Pause                   5 min

5.Stunde             11.40-12.30 Uhr

Mittagspause    50 min (Mittagessen ab 12.35 Uhr)

6.Stunde             13.20 – 14.10 Uhr

7.Stunde             14.10 – 15.00 Uhr

Pause                   15 min

8.Stunde             15.15 – 16.05 Uhr

9.Stunde             16.05 – 16.55 Uhr